# SDR UIEA2024072300729

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 52,979 hours, 9,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS 740 UPPER DECK TENSION TIE 1EA FASTENER HOLE FOUND CRACK AT FRAME.  FRAME 1EA CRACK FASTENER HOLE REPAIRED AS PER ATLAS AIR EO 4453A301 REV.12 PART 2 STEP 5F AND STEEL PLATE REPLACED AS PER RI-53-20-17025 REV.A. NO FURTHER DEFECTS NOTED.
